# SDR 20001214SH007

- Difficulty date: November 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Condition: Loose
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT MAIN LANDING GEAR LOWER SIDE STRUT LOWER ATTACH POINT HAD A .250 INCH GAP BETWEEN NUT AND STRUT AND NUT HAD NO LOCKING FEATURE.  IPC 32-30-00-03A FIG NR A ITEM 40.  (X)
